I think I may be on to part of my stomach pain.
ONe week ago I started using perscription strength floride toothpaste. I tried not to get it on my tounge and didnt not swallow any, but I'll bet that is why this awful new stomach pain has come.
Has anyone had this from floride tooth paste??
Nausia and severe abdominal pain and tenderness.
Hi again! it is possible.I been using prescription toothpaste for years and your post gave me idea to research it,but I still feel I have other issue's going on.How long have you had pain/symptoms for? do you have metal fillings?
What I came across was heavy metal toxins.Aluminum is in toothpaste.I would think it would take HUGE amounts for symptoms to be noticable or do any harm.Here are stomach symptoms I found related to toothpaste/aluminum toxins:
appetite loss,colitis,flatulence,nausea,heartburn,stomach pain,spleen pain,reduced intenstial activity,difficulties in swallowing,irregular heartbeat (palpitations)with anxiety,pains in left part of the chest,gastrointestinal irritation.
Keep in mind alot of disorders mimic these (gastroparesis)
If your interested in reading more here is the link
I had intestinal gas and pain of bloating for over 8 years. It seemed like uncontrolled lactose intolerance since that set it off but lactase enzyme didn't help all that much. I went to gastroenterologists and told to take simethicone or peptobismal, everyday. In this time I'd used Colgates, Crest, Aim, Pepsodent and never associated them with the problem. The day I switched to Tom's All Natural, I got well. It has been a month of feeling well. It's the only thing I changed, but now I can drink milk and eat cheese and ice cream again. I might be sensitive to fluoride or it might be sorbitol, saccharin, or something in flavoring or coloring, but I'm happy to be well.
Thanks for sharing your experiences! My body is quite sensitive to things and I have many illnesses, but lately I've been seeing improvements with natural therapies and nutrition changes. I've been able to see how the things I eat or use affect me, either for good or bad.
My stomach suddenly started hurting while I was brushing my teeth and I felt that the toothpaste was the direct cause. I'm highly sensitive to toxic substances and I knew this feeling was due to a chemical, so I suspected the fluoride. I wanted to pitch the toothpaste in the trash, but first decided to check online if it could actually be the cause. After seeing that many people also get sick with chemical-laden toothpastes, I'm done using Colgate. I'll be shopping for natural toothpaste later today. :-)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.